MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS PHENO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10849000
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was performed by our experts.Detailed log-file investigation showed that during the shutdown procedure, the ivs and image acquisition system (ias) crashed abruptly without any further logging activity hinting toward possible hw failure.The reported issue was reproduced, and it was identified that the abrupt system shutdown issue observed after upgrading from the sw version ve10 to ve30 is caused by a firmware defect in the control interface box (cib), specifically in the lab power interface (lpi) firmware version 01.The issue is caused by the delay counter variable not being reinitialized after the first shutdown.As a result, subsequent shutdowns could bypass the intended delay, leading to an abrupt power-off approximately 4 seconds after the shutdown command, resulting in the reported issue.Additionally, it is noted that the issue occurs during a second shutdown only after a complete power cycle of the control interface box (cib) due to a power cut/failure.As a result, the robot cannot be moved immediately after booting due to no communication between the robot and the ivs.In the reported case, normal system functionality was restored by a service intervention.This issue is determined to be sporadic but systematic for the mentioned configuration with the sequence of events mentioned above.Since only systems that have cibs with firmware version 01 are affected, the ve10 to ve30 upgrade has been adapted, thus preventing further distribution of the problem to other systems.An update instruction ax032/25/s will be released by siemens for the affected systems to eliminate the issue.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis pheno system.System movements were blocked at the unit startup.To the problem, the robot was restarted as part of service activity.No health consequences were reported to this event.

Brand Name
ARTIS PHENO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key22636844
Report Number3004977335-2025-00089
Device Sequence Number12761150
Product Code OWB
UDI-Device Identifier04056869046877
UDI-Public(01)04056869046877
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K241572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10849000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown